# SDR UPS98226119

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy  Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

INSPECTION TYPE-N/A, ROW 19 O2 MASK DEPLOYED.  REPLACED O2 MASK AS REQUIRED PER B727 PAX SUP 35-20-00.
